Advances in Differential Equations
- Adv. Differential Equations
- Volume 13, Number 1-2 (2008), 55-104.
Global low regularity solutions of quasi-linear wave equations
In this paper we prove the global existence and uniqueness of the low regularity solutions to the Cauchy problem of quasi-linear wave equations with radial symmetric initial data in three space dimensions. The results are based on the end-point Strichartz estimate together with the characteristic method.
Adv. Differential Equations Volume 13, Number 1-2 (2008), 55-104.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhou, Yi; Lei, Zhen. Global low regularity solutions of quasi-linear wave equations. Adv. Differential Equations 13 (2008), no. 1-2, 55--104. https://projecteuclid.org/euclid.ade/1355867360.